Statistical properties of intermittent bursts in the Texas Helimak

TitleStatistical properties of intermittent bursts in the Texas Helimak
Publication TypeJournal Article
Year of Publication2019
AuthorsPereira, FAC, Sokolov, IM, Toufen, DL, Guimarães-Filho, ZO, Caldas, IL, Gentle, KW
JournalPhysics of Plasmas
Volume26
Ocorrência5
Pagination052301
Date PublishedJan-05-2019
ISSN1070-664X
URLhttp://aip.scitation.org/doi/10.1063/1.5086055http://aip.scitation.org/doi/pdf/10.1063/1.5086055
DOI10.1063/1.5086055
Short TitlePhysics of Plasmas
Paper File